Regular Fréchet-Lie groups of invertible elements in some inverse limits of unital involutive Banach algebras.
Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 425-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
unital involution, ILB-algebra, strong ILB-Lie group, CBH-Lie group, unital involutive topological algebras, -norm, inverse limits of sequences of unital involutive Banach algebras, noncommutative differential geometry, Fréchet-Lie groups of Campbell-Baker-Hausdorff type, infinite-dimensional version of Lie's second fundamental theorem, -norm
@article{GMJ_1995__2_4_49286,
author = {Marion, Jean and Robart, Thierry},
title = {Regular {Fr\'echet-Lie} groups of invertible elements in some inverse limits of unital involutive {Banach} algebras.},
journal = {Georgian mathematical journal},
pages = {425--444},
year = {1995},
volume = {2},
number = {4},
zbl = {0989.46039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_49286/}
}
TY - JOUR AU - Marion, Jean AU - Robart, Thierry TI - Regular Fréchet-Lie groups of invertible elements in some inverse limits of unital involutive Banach algebras. JO - Georgian mathematical journal PY - 1995 SP - 425 EP - 444 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_49286/ LA - en ID - GMJ_1995__2_4_49286 ER -
%0 Journal Article %A Marion, Jean %A Robart, Thierry %T Regular Fréchet-Lie groups of invertible elements in some inverse limits of unital involutive Banach algebras. %J Georgian mathematical journal %D 1995 %P 425-444 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_49286/ %G en %F GMJ_1995__2_4_49286
Marion, Jean; Robart, Thierry. Regular Fréchet-Lie groups of invertible elements in some inverse limits of unital involutive Banach algebras.. Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 425-444. http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_49286/